# SDR SWAA102723

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 21,991 hours, 12,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50403
- Part serial: 001531
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 4 SLAT O/B OF NR 1 ENG DAMAGED.  REMOVED AND REPLACED SLAT PER MM.
